# SDR QXEA0200551

- Difficulty date: April 10, 2002
- Submitted: April 11, 2002
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 10,543 hours, 14,807 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tscu
- Part number: 311835404
- Part serial: MM4915
- Condition: Faulty
- Location: Engine
- Part time: 4,418 hours, 6,213 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SEA - ABORTED TAKEOFF, AUTO FEATHER FAILED TO ARM.  REPLACED BOTH ENGINE TSCU.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
